# SDR UPS07850855

- Difficulty date: September 26, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 84,571 hours, 26,566 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Angle
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RIGHT WING AT STA 3 FITTING ATTACH L-ANGLE IS CRACKED.  REMOVED, FABRICATED, AND INSTALLED REPAIR L-ANGLE AT RIGHT WING FLAP STA 3 IAW DWG 5643117, AND SRM 51-03-00.
